Browse Title Index

Issue Title
Vol 37, No 14 (2023) The relations between the Sombor index and Merrifield-Simmons index Abstract
Hongbo Hua, Yaojun Chen
Vol 37, No 26 (2023) The relaxed MGHSS-like method for absolute value equations Abstract
Xin-Hui Shao
Vol 35, No 4 (2021) The Reverse Total Weighted Distance Problem on Networks with Variable Edge Lengths Abstract
K. T. Nguyen, Hung Thanh Nguyen
Vol 37, No 17 (2023) The Ritz numerical method and hybrid functions (block-pulse functions and Legendre polynomials) for a class of two-dimensional time-delay optimal control problems Abstract
S. Mohsen Hosseini, Fahimeh Soltanian, Kamal Mamehrashi
Vol 36, No 4 (2022) The Second Regularized Trace of Even Order Differential Operators with Operator Coefficient Abstract
Yonca SEZER, Ozlem BAKSI
Vol 37, No 8 (2023) The semi-$T_3$-separation axiom of Khalimsky topological spaces Abstract
Sang-Eon Han
Vol 28, No 4 (2014) THE SEQUENCE SPACE $BV^{I}_{\sigma}(p)$ Abstract   PDF
vakeel A. Khan, vakeel A. Khan
Vol 32, No 9 (2018) The set of filter cluster functions Abstract
Huseyin Albayrak, Serpil Pehlivan
Vol 36, No 15 (2022) The Sherman-Morrison-Woodbury formula for the generalized inverses Abstract
Tingting Li, Dijana Mosic, Jianlong Chen
Vol 30, No 11 (2016) The Short-Time Fourier Transform of Distributions of Exponential Type and Tauberian Theorems for Shift-Asymptotics Abstract   PDF
Sanja Kostadinova, Stevan Pilipović, Katerina Saneva, Jasson Vindas
Vol 35, No 4 (2021) The Shrinking Projection Method for Solving Split Best Proximity Point and Equilibrium Problems Abstract
Suthep Suantai, Jukrapong Tiammee
Vol 34, No 12 (2020) The signless Laplacian coefficients and the incidence energy of graphs with a given bipartition Abstract
Wen-Huan Wang
Vol 33, No 1 (2019) The Signless Laplacian Coefficients and the Incidence Energy of Unicyclic Graphs with given Pendent Vertices Abstract   PDF
Wen-Huan Wang, Lei Zhong
Vol 33, No 15 (2019) The (signless Laplacian) spectral radius (of subgraphs) of uniform hypergraphs Abstract
Cunxiang Duan, Ligong Wang, Peng Xiao, Xihe Li
Vol 30, No 13 (2016) The Singular Acyclic Matrices of Even Order with a P-Set of Maximum Size Abstract   PDF
Zhibin Du, Carlos M. da Fonseca
Vol 30, No 11 (2016) The Small Inductive Dimension of Subsets of Alexandro Spaces Abstract   PDF
Vitalij A. Chatyrko, Sang-Eon Han, Yasunao Hattori
Vol 31, No 14 (2017) The Solution of a Class Functional Equations on Semi-Groups Abstract   PDF
Iz-iddine El-fassi, Abdellatif Chahbi, Samir Kabbaj
Vol 32, No 17 (2018) The solvability of a class of system of nonlinear integral equations via measure of noncompactness Abstract
Habibollah Nasiri, Jamal Rezaei Roshan
Vol 37, No 25 (2023): The 21st Geometric Seminar The space of centered planes and generalized bilinear connection Abstract
Olga Belova
Vol 35, No 15 (2021) The spectral norm and spread of g-circulant matrices involving generalized Tribonacci numbers Abstract
Shouqiang Shen, Weijun Liu, Lihua Feng
Vol 35, No 12 (2021) The spectrum of a new class of Sylvester-Kac matrices Abstract
Carlos M. da Fonseca
Vol 37, No 9 (2023) The Spinor Representations of Framed Bertrand Curves Abstract
Zehra İşbilir, Bahar Doğan Yazıcı, Murat Tosun
Vol 31, No 12 (2017) The Split Common Fixed Point Problem of two Infinite Families of Demicontractive Mappings and the Split Common Null Point Problem Abstract   PDF
Ali Abkar, Elahe Shahrosvand
Vol 37, No 2 (2023) The Square-Newton iteration for linear complementarity problem Abstract
Mei Feng, Xiang Wang, Teng Wang
Vol 37, No 10 (2023) The strong BD property in Banach lattices Abstract
Halimeh Ardakani, Manijeh Salimi, S.Mohammad Moshtaghioun
Vol 37, No 22 (2023) The strong Dunford-Pettis relatively compact property of order $p$ Abstract
Halimeh Ardakani, Khadijeh Taghavinejad, Sharifeh Rezagholi
Vol 35, No 13 (2021) The strong Pytkeev property and strongly countable completeness in (strongly) topological gyrogroups Abstract
Meng Bao, Yuan Xiao Zhang, Quan Xiao Xu
Vol 37, No 14 (2023) The Structure of $F^2$ as an Associative $F$-Algebra Based on Quadratic Forms and Some of its Properties Abstract
Amir Veisi
Vol 38, No 1 (2024) The Structure of the 2-factor Transfer Digraph common for Thin Cylinder, Torus and Klein Bottle Grid Graphs Abstract
Ksenija - Doroslovacki
Vol 35, No 2 (2021) The structure of the observable algebra determined by a Hopf $*$-subalgebra in Hopf spin models Abstract
Xiaomin Wei, Lining Jiang, Qiaoling Xin
Vol 35, No 9 (2021) The structure of topological Gamma-semihypergroyps Abstract
Fatemeh Barkhori Mehni, Sohrab Ostadhadi-Dehkordi
Vol 37, No 2 (2023) The Study of Error Bounds for Generalized Vector Inverse Mixed Quasi-Variational Inequalities Abstract
Salahuddin Salahuddin, Jong Kyu Kim
Vol 33, No 12 (2019) The study of global stability of a diffusive Beddington-DeAngelis and Tanner predator-prey model Abstract
Luo Demou
Vol 33, No 17 (2019) The study of global stability of a diffusive Michaelis-Menten and Tanner predator-prey model Abstract
Demou Luo
Vol 35, No 4 (2021) The study on general cubic equations over p-adic fields Abstract
Mansoor Saburov, Mohd Ali Khameini Ahmad, Murat Alp
Vol 32, No 14 (2018) The sum of the interior angles in geodesic and translation triangles of SL2(R) geometry Abstract
Géza Csima, Jenő Szirmai
Vol 38, No 4 (2024) The symbolic approach to study the family of Appell-$\lambda$ matrix polynomials Abstract
Umme Zainab, Nusrat Raza
Vol 32, No 6 (2018) The Synchronization of Coupled Stochastic Systems Driven by Symmetric α-Stable Process and Brownian Motion Abstract   PDF
Shahad Al-Azzawi, Jicheng Liu, Xianming Liu
Vol 36, No 7 (2022) The topological Riesz algebras Abstract
Abdullah Aydın, Hatice Eroğlu, Sabahattin Ilbıra
Vol 31, No 16 (2017) The Topology of Theta Omega Open Sets Abstract   PDF
Samer Al Ghour, Bayan Irshidat
Vol 31, No 5 (2017) The Transmuted Generalized Modified Weibull Distribution Abstract   PDF
Gauss M. Cordeiro, Abdus Saboor, Muhammad N. Khan, Serge B. Provost, Edwin M.M. Ortega
Vol 35, No 10 (2021) The trascendence of Kac-Moody algebras. Abstract
Desamparados Fernández-ternero, Juan Núñez Valdés
Vol 35, No 7 (2021) The truncated Euler-Maruyama method for highly nonlinear neutral stochastic differential equations with time-dependent delay Abstract
Aleksandra Petrovic, Marija Milosevic
Vol 34, No 10 (2020) The Turán Number of The Graph 3P5 Abstract
Liquan Feng, Yumei Hu
Vol 35, No 15 (2021) The uniform asymptotic normality of a matrix-T distribution Abstract
mao shou
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 The Use of Soft Matrices on Soft Multisets and their Applications in Optimal Decision Process Abstract   PDF
Arzu Erdem Coskun, Cigdem Gunduz Aras, Ayse Sonmez
Vol 32, No 2 (2018) The Variational Problem in Lagrange Spaces Endowed with a Special Type of (α, β)-Metrics Abstract   PDF
Laurian-Ioan Piscoran, Vishnu Narayan Mishra
Vol 37, No 14 (2023) The $w$-core inverse of a product and its applications Abstract
Yuxuan Yang, Huihui Zhu
Vol 37, No 23 (2023) The Weak Group-star matrix Abstract
Jiaxuan Yao, Hongwei Jin, Xiaoji Liu
Vol 36, No 16 (2022) The weakly Rothberger property of Pixley--Roy hyperspaces Abstract
Zuquan Li
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 The weighted mixed curvature of a foliated manifold Abstract
Vladimir Rovenski
Vol 38, No 2 (2024) The weighted numerical radius in Hilbert C*-modules Abstract
Xiujiao Chi, Pengtong Li
Vol 37, No 22 (2023) The Weyl correspondence in the linear canonical transform domain Abstract
Amit Kumar, Akhilesh Prasad, Pankaj Jain
Vol 29, No 8 (2015) The Zero Divisor Graphs of Finite Rings of Cubefree Order Abstract   PDF
A Tadayyonfar, Ali Reza Ashrafi
Vol 31, No 19 (2017) The αAB-, βAB-, γAB- and NAB-duals for Sequence Spaces Abstract   PDF
Davoud Foroutannia, Hadi Roopaei
Vol 38, No 4 (2024) The φ-mixed affine surface areas Abstract
Chang-Jian Zhao
Vol 33, No 11 (2019) Theta Function Identities of Level $6$ and their Application to Partitions Abstract
Belakavadi Radhakrishna Srivatsa Kumar, K. R. Rajanna, R. Narendra
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Third and higher order convolution identities for Cauchy numbers Abstract   PDF
Takao Komatsu
Vol 32, No 17 (2018) Three limit representations of the core-EP inverse Abstract
Mengmeng Zhou, jianlong Chen, Tingting Li, Dingguo Wang
Vol 32, No 17 (2018) Three Step Algorithm For Weighted Resolvent Average of A Finite Family of Monotone Operators Abstract
Malihe Bagheri, Mehdi Roohi
Vol 36, No 7 (2022) Three-‎‎factor‎ mean reverting Ornstein-‎Uhlenbeck‎ process with stochastic drift term innovations‎: ‎Nonlinear autoregressive approach with dependent ‎error Abstract
Parisa Nabati, Arezoo Hajrajabi
Vol 31, No 18 (2017) Three-Point Fractional h-sum Boundary Value Problems for Sequential Caputo Fractional h-sum-difference Equations Abstract   PDF
Jarunee Soontharanon, Jiraporn Reunsumrit, Thanin Sitthiwirattham
Vol 31, No 5 (2017) Three-step Iterations for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces Abstract   PDF
Gurucharan S. Saluja, Postolache Mihai
Vol 37, No 4 (2023) Threshold Dynamics of an Age--Space Structured Brucellosis Model with Nonlinear Incidence Rate on a Heterogeneous Environment Abstract
Eric Avila-Vales, Angel G. C. Pérez
Vol 38, No 3 (2024) Time optimal controls for Hilfer fractional nonlocal evolution systems without compactness and Lipschitz condition Abstract
Shouguo Zhu, Gang Li
Vol 31, No 14 (2017) Time-like Loxodromes on Helicoidal Surfaces in Minkowski 3-Space Abstract   PDF
Murat Babaarslan, Mustafa Kayacik
Vol 29, No 3 (2015): The 18th Geometrical Seminar Timelike rotational surfaces of elliptic, hyperbolic and parabolic types in Minkowski space E_1^4 with pointwise 1-type Gauss map Abstract   PDF
Burcu Bektaş, Uğur Dursun
Vol 31, No 13 (2017) TL-Fuzzy Set Valued Homomorphisms and Generalized (I;T)-L-Fuzzy Rough Sets on Groups Abstract   PDF
Canan Ekiz, Muhammad Irfan Ali, Sultan Yamak
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Top-k Sequence Pattern Mining with Non-overlapping Condition Abstract   PDF
Xin CHAI, Dan YANG, Jingyu LIU, Yan LI, Youxi Wu
Vol 30, No 10 (2016) Topological and Pointwise Upper Kuratowski Limits of a Sequence of Lower Quasi-Continuous Multifunctions Abstract   PDF
Milan Matejdes
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Topological approach for rough sets by using J-nearly concepts via ideals Abstract
Mona Hosny
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Topological Aspect of Monodromy Groupoid for a Group-Groupoid Abstract   PDF
Osman Mucuk, Serap Demir
Vol 37, No 20 (2023) Topological Equicontinuity and Topological Uniform Rigidity for Dynamical System Abstract
Devender Kumar, Ruchi Das
Vol 38, No 7 (2024) Topological generalization of minimal structure with medical application Abstract
heba mustafa, fawzia sleim, yassmin tohamy
Vol 31, No 20 (2017) Topological Graphs Based on a new Topology on Z^n and its Applications Abstract   PDF
Sang-Eon Han
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Topological groups of bounded homomorphisms on a topological group Abstract   PDF
Ljubisa Kocinac, Omid Zabeti
Vol 31, No 19 (2017) Topological Properties of a Pair of Relation-Based Approximation Operators Abstract   PDF
Yan-Lan Zhang, Chang-qing Li
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Topological Properties of Multi-Valued Functions Abstract
Gökhan Temizel, İsmet Karaca
Vol 37, No 26 (2023) Topological properties of some multiplication operators on $\mathcal{L}(\mathcal{L}(X))$. Abstract
Ridha Sfaxi, Rihab Moalla, Aref Jeribi
Vol 31, No 19 (2017) Topological Semigroups and their Prequantale Models Abstract   PDF
Bin Zhao, Changchun Xia, Kaiyun Wang
Vol 32, No 9 (2018) Topological structures of a type of granule based covering rough sets Abstract
Yan-Lan Zhang
Abdul Gaffar Khan, Pramod Kumar Das, Tarun Das
Vol 33, No 1 (2019) Topologies on Normed Spaces Generated by Porosity Abstract   PDF
Stanislaw Kowalczyk, Małgorzata Turowska
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Topology and Semantic based Topic Dependency Structure Discovery Abstract   PDF
ANPING ZHAO, Suresh Manandhar, Lei Yu
Vol 35, No 11 (2021) Topology of non-triangular metric spaces and related fixed point results Abstract
Aniruddha Vishwas Deshmukh, Dhananjay Gopal
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Topology on Categorical Algebras Abstract
Koray YILMAZ, erdal ulualan
Djordje Baralic
Vol 31, No 2 (2017) Torse-Forming η-Ricci Solitons in Almost Paracontact η-Einstein Geometry Abstract   PDF
Adara M. Blaga, Mircea Crasmareanu
Vol 37, No 16 (2023) Total controllability for noninstantaneous impulsive conformable fractional evolution system with nonlinear noise and nonlocal conditions Abstract
Hamdy Ahmed
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Total normalcy of knots Abstract
Svetozar Rancic, Marija Najdanovic, Ljubica Velimirovic
Vol 30, No 2 (2016) Total quantum integrals of weak Hopf group coalgebras Abstract   PDF
shuangjian Guo
Vol 36, No 8 (2022) Totally Umbilical Semi-Invariant Submanifolds in Locally Decomposable Metallic Riemannian Manifolds Abstract
Mustafa Gök
Vol 33, No 9 (2019) Toughness condition for a graph to be all fractional (g,f,n)-critical deleted Abstract
Wei Gao, Weifan Wang, Darko Dimitrov
Vol 32, No 6 (2018) Toward a Laplacian Spectral Determination of Signed ∞-Graphs Abstract   PDF
Mohammad A. Iranmanesh, Mahboubeh Saheli
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Towards p-Adic Artificial Language Abstract
Branko Dragovic
Ruchi Bhardwaj, Sumit Kumar Sharma, Shiv Kumar Kaushik
Vol 36, No 14 (2022) Trace Formulae for a Conformable Fractional Diffusion Operator Abstract
Vol 32, No 1 (2018) Trace Inequalities for a Block Hadamard Product Abstract   PDF
Saliha Pehlivan, Mustafa Ozel, Cenap Ozel
Vol 33, No 14 (2019) Transcendental continued β-fraction with quadratic Pisot basis over Fq((x−1)) Abstract
Gouadri Marwa
Vol 32, No 17 (2018) Transformation of Circular Random Variables Based on Circular Distribution Functions Abstract
Mojtaba Hatami, Mohammad Hossein Alamatsaz
4301 - 4400 of 4580 Items << < 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>